# SDR 2006UALA00053

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 947 FROM LBL 25 TO RBL 21 FLOORBEAM UPPER CHORD CORRODED AROUND 5 EA FASTENER HOLES.   BLENDED CORRODED AREAS & FOUND BLEND OUT OF LIMITS. FABRICATED & INSTALLED NESTED ANGLE REPAIRS TO UPPER CHORD OF FLOOR BEAM REF MM 53-10-95.
